# SDR SWAA2015062241046

- Difficulty date: June 12, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 21,460 hours, 12,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT, CORRODED BETWEEN BS 500+10 TO 500B+15, LBL 25.  R & R SUPPORT IAW SRM.
